Alert archive / Illinois / River Flood Warnings in 2015

River Flood Warning 28, NWS Lincoln, IL

June 24, 2015Fulton County, Knox County, Illinois

NWS Lincoln, IL issued this river flood warning at Jun 24, 2015, 10:49 AM CDT for Fulton County, Knox County, Illinois. It took effect at Jun 25, 2015, 4:38 AM CDT. It was in force for 66 hr.

The area

The outline as issued.

The facts

Issued
Jun 24, 2015, 10:49 AM CDT (15:49 UTC)
In effect from
Jun 25, 2015, 4:38 AM CDT
Expired
Jun 27, 2015, 10:45 PM CDT
In force
66 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Fulton County, IL, Knox County, IL

The radar

The Lincoln radar (KILX), 99 km from the middle of the area, began a volume at 15:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spoon River (W-IL) at London Mills (LNMI2).

Action stage
13 ft
Minor stage
15 ft
Moderate stage
21 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05569500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

390 
WGUS43 KILX 241549
FLWILX


FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
1049 AM CDT WED JUN 24 2015

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties

.Another round of heavy rainfall is expected over the Spoon River basin
over the next 24 to 36 hours which will bring London Mills to above 
flood stage by Thursday afternoon and then remain above flood stage
through Saturday morning.  

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC057-095-250549-
/O.NEW.KILX.FL.W.0028.150625T1912Z-150628T0345Z/
/LNMI2.1.ER.150625T1912Z.150626T1800Z.150627T2145Z.NO/
1049 AM CDT WED JUN 24 2015

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Spoon River at London Mills.
* From Thursday afternoon until Saturday evening.
* At 945 AM Wednesday the stage was 7.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and 
  continue to rise to near 16.6 feet by Friday afternoon.The river 
  will fall below flood stage by Saturday afternoon.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Spoon River
 London Mills      15   7.8 Wed 10 AM   12.5   16.5   16.0


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$
Smith
6 follow-up statements
490 
WGUS43 KILX 250308
FLWILX


FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
1008 PM CDT WED JUN 24 2015

...Observed flooding changed from Minor to Nonflood severity for the 
following rivers in Illinois...
...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Illinois...
  Spoon River at London Mills affecting Fulton and Knox Counties

.Synopsis...Additional heavy rainfall is expected over the Spoon River
basin overnight into Thursday which is expected to produce moderate
flooding into Saturday before subsiding gradually into the weekend.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC057-095-251708-
/O.EXT.KILX.FL.W.0028.150625T0938Z-150628T2204Z/
/LNMI2.2.ER.150625T0938Z.150626T1200Z.150628T1604Z.NO/
1008 PM CDT WED JUN 24 2015

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Spoon River at London Mills.
* From late tonight until Sunday afternoon.
* At  945 PM Wednesday the stage was 7.7 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and 
  continue to rise to near 23.4 feet by Friday morning.The river will
  fall below flood stage by Sunday morning.
* Impact...At 24.0 feet...Illinois Route 116 is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Spoon River
 London Mills      15   7.7 Wed 10 PM   18.8   23.4   22.0


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$
390 
WGUS83 KILX 251249
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
749 AM CDT THU JUN 25 2015

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties
  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-260249-
/O.EXT.KILX.FL.W.0028.000000T0000Z-150626T2100Z/
/LNMI2.1.ER.150626T0600Z.150626T1200Z.150626T1500Z.NO/
749 AM CDT THU JUN 25 2015

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until Friday afternoon.
* At  645 AM Thursday the stage was 11.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and 
  continue to rise to near 15.1 feet by tomorrow morning.The river 
  will fall below flood stage by tomorrow morning.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Spoon River
 London Mills      15  11.9 Thu 7 AM    15.1   13.1   10.5


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

ILC057-260249-
/O.EXT.KILX.FL.W.0029.150626T0417Z-150627T0600Z/
/SEVI2.1.ER.150626T0417Z.150626T1200Z.150627T0000Z.NO/
749 AM CDT THU JUN 25 2015

The Flood Warning continues for
  The Spoon River at Seville. 
* From this evening until late Friday night.
* At  645 AM Thursday the stage was 17.9 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 22.3 feet by tomorrow morning.The river will fall below 
  flood stage by tomorrow evening.
* Impact...At 22.0 feet...Water begins to flood agricultural areas 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Spoon River
 Seville           22  17.9 Thu 7 AM    22.3   20.4   16.8


&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$
720 
WGUS83 KILX 251541
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1041 AM CDT THU JUN 25 2015

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties
  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-260541-
/O.EXT.KILX.FL.W.0028.000000T0000Z-150626T0600Z/
/LNMI2.1.ER.150625T1800Z.150625T1800Z.150626T0000Z.NO/
1041 AM CDT THU JUN 25 2015

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until late tonight.
* At  945 AM Thursday the stage was 14.2 feet.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to rise to near flood stage this 
  afternoon.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Spoon River
 London Mills      15  14.2 Thu 10 AM   13.1   10.0    8.3


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

ILC057-260540-
/O.EXT.KILX.FL.W.0029.150626T0600Z-150626T1200Z/
/SEVI2.1.ER.150626T0600Z.150626T0600Z.150626T0600Z.NO/
1041 AM CDT THU JUN 25 2015

The Flood Warning continues for
  The Spoon River at Seville. 
* From late tonight until Friday morning.
* At 945 AM Thursday the stage was 19.7 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to rise to near flood stage early 
  tomorrow morning.
* Impact...At 22.0 feet...Water begins to flood agricultural areas 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Spoon River
 Seville           22  19.7 Thu 10 AM   21.6   18.0   14.7


&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$
459 
WGUS83 KILX 252054
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
354 PM CDT THU JUN 25 2015

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties
  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-261054-
/O.EXT.KILX.FL.W.0028.000000T0000Z-150626T1437Z/
/LNMI2.1.ER.150625T1636Z.150626T0000Z.150626T0837Z.NO/
354 PM CDT THU JUN 25 2015

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until Friday morning.
* At 245 PM Thursday the stage was 15.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.3 feet by this
  evening. The river will fall below flood stage early tomorrow 
  morning.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Spoon River
 London Mills      15  15.8 Thu 3 PM    14.1   10.4    8.6


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

ILC057-261054-
/O.EXT.KILX.FL.W.0029.150626T1200Z-150626T1800Z/
/SEVI2.1.ER.150626T1200Z.150626T1200Z.150626T1200Z.NO/
354 PM CDT THU JUN 25 2015

The Flood Warning continues for
  The Spoon River at Seville. 
* From Friday morning until Friday afternoon.
* At 245 PM Thursday the stage was 20.4 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  tomorrow morning.
* Impact...At 22.0 feet...Water begins to flood agricultural areas 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Spoon River
 Seville           22  20.4 Thu 3 PM    22.0   19.7   16.2


&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$
Smith
169 
WGUS83 KILX 260238
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
938 PM CDT THU JUN 25 2015

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties
  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-261415-
/O.EXT.KILX.FL.W.0028.000000T0000Z-150626T1415Z/
/LNMI2.1.ER.150625T1636Z.150625T2300Z.150626T0815Z.NO/
938 PM CDT THU JUN 25 2015

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until Friday morning.
* At  845 PM Thursday the stage was 16.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early tomorrow morning.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Spoon River
 London Mills      15  16.0 Thu 9 PM    14.0   10.8    8.9


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

ILC057-261638-
/O.EXT.KILX.FL.W.0029.150627T0000Z-150627T0600Z/
/SEVI2.1.ER.150627T0000Z.150627T0000Z.150627T0000Z.NO/
938 PM CDT THU JUN 25 2015

The Flood Warning continues for
  The Spoon River at Seville. 
* From Friday evening until late Friday night.
* At  845 PM Thursday the stage was 20.5 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  tomorrow evening.
* Impact...At 22.0 feet...Water begins to flood agricultural areas 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Spoon River
 Seville           22  20.5 Thu 9 PM    21.0   21.2   17.2


&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$

Barnes
985 
WGUS83 KILX 261239
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
739 AM CDT FRI JUN 26 2015

...The Flood Warning is cancelled for the following river in 
Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-261309-
/O.CAN.KILX.FL.W.0028.000000T0000Z-150626T1415Z/
/LNMI2.1.ER.150625T1636Z.150625T2300Z.150626T1030Z.NO/
739 AM CDT FRI JUN 26 2015

The Flood Warning is cancelled for
  The Spoon River at London Mills.
* At 645 AM Friday the stage was 14.9 feet.
* Flood stage is 15.0 feet.
* Fell below flood stage at  530 AM Friday.
* Forecast...The river will continue to fall to 10.8 feet by tomorrow
  morning.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land 
  near the river.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Spoon River
 London Mills      15  14.9 Fri 7 AM    10.8    8.9    7.7

&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 24, 6:51 AM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, Jun 24, 6:51 AM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
651 AM CDT WED JUN 24 2015

.SHORT TERM...(TODAY)
ISSUED AT 316 AM CDT WED JUN 24 2015

07Z/2AM SURFACE MAP SHOWS HIGH PRESSURE OVER LAKE MICHIGAN...WHILE
A STATIONARY FRONTAL BOUNDARY EXTENDS FROM KENTUCKY WESTWARD TO
KANSAS.  CLUSTERS OF ELEVATED THUNDERSTORMS HAVE DEVELOPED ON THE
NOSE OF A 40-50KT 850MB JET STREAK WELL NORTH OF THE BOUNDARY FROM
NEBRASKA INTO CENTRAL IOWA. THIS ACTIVITY IS TRACKING EASTWARD AND
WILL REMAIN NORTH OF CENTRAL ILLINOIS EARLY THIS MORNING.  SEVERAL
HIGH-RES MODELS ARE TRYING TO DEVELOP CONVECTION FURTHER SOUTH INTO
NORTH-CENTRAL MISSOURI OVER THE NEXT COUPLE OF HOURS...HOWEVER DO
NOT SEE MUCH SUPPORT FOR THIS AS THE JET IS ORIENTED WELL WEST OF
THE AREA FROM WESTERN KANSAS INTO NEBRASKA.  HAVE HOWEVER INCLUDED
CHANCE POPS ACROSS THE W/SW KILX CWA EARLY THIS MORNING IN CASE
SCATTERED SHOWERS/STORMS DEVELOP IN THE WEAK WAA PATTERN.  ISOLATED
TO WIDELY SCATTERED SHOWERS/STORMS WILL DEVELOP FURTHER EASTWARD
ACROSS THE ENTIRE CWA TODAY AS THE FRONT SLOWLY LIFTS
NORTHWARD...WITH THE BEST RAIN CHANCES REMAINING FOCUSED ALONG/WEST
OF THE I-55 CORRIDOR.

.LONG TERM...(TONIGHT THROUGH TUESDAY)
ISSUED AT 316 AM CDT WED JUN 24 2015

MAIN FORECAST CONCERN CONTINUES TO BE THE TRACK OF AN MCS TONIGHT
AND THE POTENTIAL FOR SEVERE WEATHER/HEAVY RAIN ACROSS PARTS OF
CENTRAL ILLINOIS.  MODELS ARE STILL NOT IN VERY GOOD AGREEMENT
CONCERNING THIS POTENTIAL SYSTEM...WITH SEVERAL SOLUTIONS SUCH AS
THE NAM AND GEM KEEPING THE HEAVIEST RAINFALL AXIS WELL TO THE NORTH
ACROSS SOUTHERN WISCONSIN/FAR NORTHERN ILLINOIS.  GFS HAS REMAINED
CONSISTENT WITH ITS PRIOR RUNS...WITH THE RAIN BAND SETTING UP
GENERALLY ALONG THE I-80 CORRIDOR.  ECMWF REMAINS THE FURTHEST SOUTH
BUT HAS SHIFTED SLIGHTLY NORTHWARD AS WELL...MAINLY ALONG THE N/NE
PERIPHERY OF THE KILX CWA.  HIGH-RES MODELS SUCH AS THE RAPID
REFRESH ARE SHOWING CONVECTIVE DEVELOPMENT WELL TO THE NORTH ACROSS
NORTHERN IOWA LATE THIS AFTERNOON...SUGGESTING THAT THOSE SOLUTIONS
MAY KEEP THE HEAVIEST RAIN NORTH OF THE AREA AS WELL.  BASED ON THE
MEAN 500-700MB FLOW PATTERN...THINK CONVECTION THAT DEVELOPS ALONG
THE NOSE OF THE EXPECTED 45-50KT 850MB JET ACROSS CENTRAL/NORTHERN
IOWA WILL GENERALLY TRACK E/SE ACROSS NORTHERN ILLINOIS TONIGHT.  AS
A RESULT...CENTRAL ILLINOIS WILL LIKELY BE ON THE SOUTHERN EDGE OF
THE HEAVIEST RAINFALL.  FLASH FLOOD WATCH IS CURRENTLY IN EFFECT
ALONG/NORTH OF A FULTON COUNTY TO MCLEAN COUNTY LINE.  DO NOT SEE
ANY REASON TO ALTER THE WATCH AT THIS TIME...ALTHOUGH LATER SHIFTS
MAY NEED TO ADJUST ITS ORIENTATION TO POSSIBLY INCLUDE CHAMPAIGN AND
VERMILION COUNTIES AS THE SYSTEM WILL LIKELY MAKE A SLIGHT SOUTHEAST
TURN AS IT DROPS INTO NORTH-CENTRAL INDIANA LATE TONIGHT INTO
THURSDAY MORNING.  CURRENT PROJECTIONS SUGGEST RAINFALL AMOUNTS OF
1.50 TO 2.00 INCHES...WITH ISOLATED HIGHER AMOUNTS ALONG/NORTH OF
THE I-74 CORRIDOR.  FURTHER SOUTH AND WEST...RAIN CHANCES WILL
DECREASE MARKEDLY...WITH LOCATIONS ALONG/SOUTH OF I-70 STAYING DRY
THROUGH THE ENTIRE NIGHT.  SEVERE WEATHER THREAT IS A BIT MORE
UNCERTAIN...HOWEVER THE POTENTIAL EXISTS FOR DAMAGING WIND GUSTS
ALONG/AHEAD OF THE SYSTEM...POSSIBLY AS FAR SOUTH AS A SPRINGFIELD
TO PARIS LINE LATE TONIGHT.

ONCE THE MCS TRACKS INTO INDIANA...TRAILING OUTFLOW/COLD FRONT WILL
SINK INTO CENTRAL ILLINOIS ON THURSDAY...TRIGGERING ADDITIONAL
CONVECTION DURING THE AFTERNOON/EVENING.  SOME OF THE STORMS COULD
ONCE AGAIN BECOME SEVERE WITH LARGE HAIL AND DAMAGING WIND
GUSTS...MAINLY SOUTH OF THE I-72 CORRIDOR.  FRONT WILL DROP SOUTH OF
THE CWA THURSDAY NIGHT INTO FRIDAY...HOWEVER A WAVE OF LOW PRESSURE
TRACKING ALONG THE BOUNDARY WILL KEEP RAIN CHANCES ALIVE THROUGH AT
LEAST FRIDAY.  BY FRIDAY NIGHT...THE RAIN WILL GRADUALLY SHIFT INTO
THE OHIO RIVER VALLEY...SO HAVE DROPPED POPS TO JUST SLIGHT CHANCES
AT THAT TIME ALONG/NORTH OF A RUSHVILLE TO BLOOMINGTON LINE.

AFTER THAT...A LONG-WAVE TROUGH WILL DEVELOP OVER THE MIDWEST/GREAT
LAKES THIS WEEKEND...THEN REMAIN IN PLACE WELL INTO NEXT WEEK.  THE
END RESULT WILL BE BELOW NORMAL TEMPERATURES AND PRECIPITATION
THROUGH THE PERIOD.  HIGH PRESSURE WILL BRING COOL/DRY CONDITIONS FOR
BOTH SATURDAY AND SUNDAY...BEFORE A SHORT-WAVE DROPPING INTO THE
BASE OF THE DEEP TROUGH BRINGS CLOUDS AND A FEW SHOWERS SUNDAY NIGHT
INTO MONDAY.  ONCE THIS FEATURE PASSES...SEVERAL ADDITIONAL WEAK
WAVES WILL BE LIKELY WITHIN THE NORTHWESTERLY FLOW PATTERN NEXT
WEEK...HOWEVER DUE TO MODEL TIMING DISCREPANCIES HAVE OPTED TO KEEP
THE FORECAST DRY THROUGH WEDNESDAY.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 638 AM CDT WED JUN 24 2015

PREDOMINANTLY VFR AVIATION WEATHER CONDITIONS EXPECTED ACROSS THE
CENTRAL ILLINOIS TERMINALS AWAY FROM ANY STRONGER THUNDERSTORMS.
SHOWERS WITH SOME EMBEDDED THUNDER ARE MOVING ACROSS THE ARE AT
THE MOMENT, AND THESE SHOULD TEND TO DIMINISH THIS MORNING
(ESPECIALLY EAST).

A POTENTIALLY STRONG TO SEVERE STORM COMPLEX MAY TRACK ACROSS THE
REGION TONIGHT. HOWEVER, THE COMPLEX MAY ALSO STAY NORTH OF THE
TERMINALS COMPLETELY, ESPECIALLY KSPI & KDEC. CONSIDERING THE
UNCERTAINTY, DO NOT WANT TO GO ABOVE A VCTS MENTION TONIGHT.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM THIS EVENING THROUGH THURSDAY AFTERNOON
FOR ILZ027>031-036>038.

&&

SHORT TERM...BARNES
LONG TERM...BARNES
AVIATION...BAK
Hazardous weather outlook, Jun 24, 6:09 AM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
609 AM CDT WED JUN 24 2015

ILZ027>031-036>038-251100-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
609 AM CDT WED JUN 24 2015

...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED DURING THE PERIOD. THE BEST CHANCE FOR
ORGANIZED SEVERE WEATHER IS TONIGHT WHEN A STRONG STORM COMPLEX IS
EXPECTED TO TRACK ACROSS THE AREA. THE PRIMARY SEVERE WEATHER
THREATS WITH THESE STORMS WILL BE DAMAGING WINDS...TORRENTIAL
RAINFALL...AND FREQUENT LIGHTNING.

MODERATE FLOODING...WITH MAJOR FLOODING AT HAVANA...WILL CONTINUE
ALONG THE ILLINOIS RIVER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE
PERIOD...WITH THE BEST CHANCE OF A BREAK OCCURRING OVER THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...PRIMARILY BETWEEN 9PM
AND 1 AM.

ILZ041>046-048-053-251100-
CHAMPAIGN-DE WITT-LOGAN-MACON-MASON-MENARD-PIATT-VERMILION-
609 AM CDT WED JUN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED DURING THE PERIOD. THE BEST CHANCE FOR
ORGANIZED SEVERE WEATHER IS TONIGHT WHEN A STRONG STORM COMPLEX IS
EXPECTED TO TRACK ACROSS THE AREA. THE PRIMARY SEVERE WEATHER
THREATS WITH THESE STORMS WILL BE DAMAGING WINDS...TORRENTIAL
RAINFALL...AND FREQUENT LIGHTNING.

MODERATE FLOODING...WITH MAJOR FLOODING AT HAVANA...WILL CONTINUE
ALONG THE ILLINOIS RIVER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE
PERIOD...WITH THE BEST CHANCE OF A BREAK OCCURRING OVER THE
WEEKEND. STRONG TO SEVERE STORMS ARE POSSIBLE AGAIN ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...PRIMARILY BETWEEN 9PM
AND 3 AM.

ILZ040-047-049>052-054>057-061>063-066>068-071>073-251100-
CASS-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MORGAN-MOULTRIE-RICHLAND-SANGAMON-
SCHUYLER-SCOTT-SHELBY-
609 AM CDT WED JUN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS...
SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED DURING THE PERIOD...MAINLY TONIGHT.
SOME OF THE STORM MAY BE STRONG TO SEVERE TONIGHT AS WELL...BUT
THE BEST CHANCE OF SEVERE WEATHER SHOULD STAY NORTH OF THE AREA.
THE PRIMARY SEVERE WEATHER THREATS WITH THESE STORMS WILL BE
DAMAGING WINDS...TORRENTIAL RAINFALL...AND FREQUENT LIGHTNING.

MINOR FLOODING WILL CONTINUE ALONG THE WABASH...LITTLE WABASH...
AND EMBARRAS BASINS FOR THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE
PERIOD...WITH THE BEST CHANCE OF A BREAK OCCURRING OVER THE
WEEKEND. STRONG TO SEVERE STORMS ARE POSSIBLE AGAIN ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...PRIMARILY BETWEEN 9PM
AND 3 AM

BAK

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 6:31 PM CDTSpecial Weather StatementILXPeoria29 min

Nearby

River Flood Warnings in Illinois, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.